Volume 18, issue 1 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Loop homology of some global quotient orbifolds

Yasuhiko Asao

Algebraic & Geometric Topology 18 (2018) 613–633
Abstract

We determine the ring structure of the loop homology of some global quotient orbifolds. We can compute by our theorem the loop homology ring with suitable coefficients of the global quotient orbifolds of the form [MG] for M being some kinds of homogeneous manifolds, and G being a finite subgroup of a path-connected topological group G acting on M. It is shown that these homology rings split into the tensor product of the loop homology ring (LM) of the manifold M and that of the classifying space of the finite group, which coincides with the center of the group ring Z(k[G]).

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/agt

We have not been able to recognize your IP address 18.208.187.169 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
string topology, free loop space homology, orbifold
Mathematical Subject Classification 2010
Primary: 55N45, 55N91, 55P35, 55P91
References
Publication
Received: 8 June 2017
Revised: 11 July 2017
Accepted: 18 August 2017
Published: 10 January 2018
Authors
Yasuhiko Asao
Graduate School of Mathematical Sciences
The University of Tokyo
Tokyo
Japan